# SDR AALA20100724TUL02

- Difficulty date: July 24, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N14551
- Make and model: Doug DC-9-82
- Aircraft serial: 53033
- Aircraft time: 56,652 hours, 29,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON CUSP UNDER NUMBER 6 SEAT TRACK STATION 218 TO 226.  INSTALLED NEW RIGHT CUSP SHEET AT STATION 218 TO 237 PER AARD 53-20-00-16.
